# SDR REXA2022012600122

- Difficulty date: January 15, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690332329
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 661+62 BETWEEN STGR 26L AND STGR 26R
"REPAIRED FRAME AT FS 661+62 STR 26L AND 26R IAW EA CRJ953-12625.
WVAC EMP STAMP #                                "
